• Home
  • A-B index
  • Pharmacological Index
  • Drug Classes
  • Active Ingredients
  • Companies
  • News
  • Ibuprofen
    24 Drugs classified under this active ingredient


    All the Active Ingredient Drugs

    Filter by letter: ALL A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
    Adex 200
    Dexcel
    OTC
    full basket chart
    Adex 200

    NSAID. Ibuprofen 200 mg.
    CAPS: 16, 40. Adults, elderly and
    children over 12 yrs: 200-400 mg, up to
    3 times a day. Leave at least 4 hrs
    between doses. Do not exceed 1200
    mg in 24 hrs. With/immed. aft. meal.
    Children: under med. supervis.
    For the tmt. of pain assoc. with migraine.
    Relief of mild – mod. pain such as
    headache, toothache, primary
    dysmenorrhea, backache, muscular pain,
    anti-inflamm., relieves pain in rheum.
    arthritis and Osteoarthr. For the reduct.
    of fever.
    C/I: Hypersens. to ibuprofen or other
    ingr. of the product, prev. hypersens.
    reactions (e.g. asthma, rhinitis,
    angioedema or urticaria) in response to
    aspirin or other NSAIDs, history of, or
    exist. GI ulcer./perfor. or bleed. incl. that
    assoc. with NSAIDs, sev. hepatic fail., sev.
    renal fail., sev. heart fail., concom. use
    with NSAIDs, incl. COX2 inh. – incr. risk of
    ADR , last trim. of pregn.; and see lit.

    Adex Forte 400
    Dexcel
    OTC
    full basket chart
    Adex Forte 400

    NSAID. Ibuprofen 400 mg.
    CAPS: 40. Adults, elderly and children
    over 12 yrs: 200-400 mg, up to 3 times
    a day. Leave at least 4 hrs between
    doses. Do not exceed 1200 mg in 24
    hrs. With/immed. aft. meal. Children:
    under med. supervis.
    For the tmt. of pain assoc. with migraine.
    Relief of mild – mod. pain such as
    headache, toothache, primary
    dysmenorrhea, backache, muscular pain,
    anti-inflamm., relieves pain in rheum.
    arthritis and Osteoarthr.
    C/I: Hypersens. to ibuprofen or other
    ingr. of the product, prev. hypersens.
    reactions (e.g. asthma, rhinitis,
    angioedema or urticaria) in response to
    aspirin or other NSAIDs, history of, or exist. GI ulcer./perfor. or bleed. incl. that
    assoc. with NSAIDs, sev. hepatic fail., sev.
    renal fail., sev. heart fail., concom. use
    with NSAIDs, incl. COX2 inh. – incr. risk of
    ADR , last trim. of pregn.; and see lit.

    Adex Liqui-Gels 200
    Dexcel
    OTC
    not in the basket chart
    Adex Liqui-Gels 200

    NSAID. Ibuprofen 200 mg.
    LIQ. FILLED CAPS: 16, 30 x 200 mg. Adults, elderly and children over 12 yrs: 200-400 mg, up to 3 times a day. Leave at least 4 hrs between doses. Do not exceed 1200 mg in 24 hrs. With/immed. aft. meal. Children: under med. supervis.
    For the tmt. of pain assoc. with migraine. Relief of mild – mod. pain such as headache, toothache, primary dysmenorrhea, backache, muscular pain, anti-inflamm., relieves pain in rheum. dis., reduct. of fever.
    C/I: Hypersens. to ibuprofen or other ingr. of the product, prev. hypersens. reactions (e.g. asthma, rhinitis, angioedema or urticaria) in response to aspirin or other NSAIDs, history of, or exist. GI ulcer./
    perfor. or bleed. incl. that assoc. with NSAIDs, sev. hepatic fail., sev. renal fail., sev. heart fail., concom. use with NSAIDs, incl. COX2 inh. – incr. risk of ADR , last trim. of pregn.; and see lit.

    Adex Liqui-Gels 400
    Dexcel
    OTC
    not in the basket chart
    Adex Liqui-Gels 400

    NSAID. Ibuprofen 400 mg.
    LIQ. FILLED CAPS: 20 x 400 mg. Adults, elderly and children over 12 yrs: 200-400 mg, up to 3 times a day. Leave at least 4 hrs between doses. Do not exceed 1200 mg in 24 hrs. With/immed. aft. meal. Children: under med. supervis.
    For the tmt. of pain assoc. with migraine.
    Relief of mild – mod. pain
    such as headache, toothache, primary
    dysmenorrhea, backache, muscular pain,
    anti-inflamm., relieves pain in rheum.
    dis., reduct. of fever.
    C/I: Hypersens. to ibuprofen or other
    ingr. of the product, prev. hypersens.
    reactions (e.g. asthma, rhinitis,
    angioedema or urticaria) in response to
    aspirin or other NSAIDs, history of, or
    exist. GI ulcer./perfor. or bleed. incl. that
    assoc. with NSAIDs, sev. hepatic fail., sev.
    renal fail., sev. heart fail., concom. use
    with NSAIDs, incl. COX2 inh. – incr. risk of
    ADR , last trim. of pregn.; and see lit.

    Advil Children
    Neopharm
    OTC
    full basket chart
    Advil Children

    NSAID. Ibuprofen 100 mg/5 ml.
    SUSP (fruit and grape flavor): 120 ml. 3
    months (4.5-4.9 kg): 1.5 ml. 4-5
    months (5-5.4 kg): 2 ml. 6-11 months
    (5.5-8.1 kg): 2.5 ml. 12-23 months (8.2-
    10.9 kg): 3.75 ml. 2-3 yrs (11-15 kg): 5
    ml. 4-5 yrs (16-21 kg): 7.5 ml. 6-8 yrs
    (22-26 kg): 10 ml. 9-10 yrs (27-32 kg):
    12.5 ml. 11-12 yrs (33-43 kg): 15 ml. All
    3-4 x dly. Not suitable for infants
    under 3 mths. Prescript. reqd. for child
    under 2 yrs.
    Reduct. fever, mild to mod. pain.

    Advil Cold & Sinus
    Neopharm
    OTC
    not in the basket chart
    Multiple ingredients
    Advil Cold & Sinus

    Decongestant, NSAID. Ibuprofen 200 mg, Pseudoephedrine HCl 30 mg.
    LIQUI-GEL CAPS: 16. Adults/child over
    12 yrs: 1 cap. every 4-6 hrs, as long as
    sympts. persest. May take 2 caps if
    reqd. Max: 6 caps in 24 hrs for no
    longer than 10 days.
    Temp. relief sympts. common cold/flu
    with pain, fever assoc. with congest.

    CLOSE